# SDR FDEA200907022465

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310
- Aircraft serial: 593
- Aircraft time: 54,302 hours, 10,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT ON LOWER FUSELAGEAFT OF RADOME BETWEEN FRAME O   AND FRAME 1 CUT OUT DAMAGED AREA IAW A310 SRM 53-11-12 FIG. 201.  INSTALLED PERMANENT REPAIR   IAW A310 SRM 53-11-12 FIG. 201. BETWEEN FRAME 0 AND FRAME 1 AT FUSELAGE LOWER   CENTERLINE.
